# SDR MALA000609

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR BOARD FLANGE AT BL 18.30 FROM STA 294 TO STA 363.  REFER TO CELSIUS TASK CARD 1523, W/O 18843, AND SAAB STATEMENT 340 SDS000144.  MAINTENANCE REMOVED CORROSION ON LT FLANGE FROM STA 294 TO 363 IAW SRM 51-70-40.  MATERIAL REMAINING OUT OF LIMITS, REF SRM 51-10-10; 51-31-20.  REPAIRED FLANGE REF SAAB EO 340SDS000144.
